mental-health-icon
Abrupt piranulin tablet stop
I'm taking Tab piranulin for 15 days. Can I stop it suddenly?? Will it give me any side effects or should I ask pshchatrist for that
315 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

Ask psychiatrist I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello Friend.. Every allopathic medicins has its side affects which gives at different level. In this  case Homoeopathic medicins will help you.. to remove side effects and  also help you remove respective problem.. You can  connect to us for further details . Happy to help you.. Assure results you would seen in 21 days.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Sir Thanks for seeking help Yes, sir you can stop if it's only used for few days.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.